Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On problems of U. Simon concerning minimal submanifolds of the nearly Kaehler 6-sphere


Authors: Franki Dillen, Leopold Verstraelen and Luc Vrancken
Journal: Bull. Amer. Math. Soc. 19 (1988), 433-438
MSC (1985): Primary 53C40, 53C15, 53C20
MathSciNet review: 932322
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53C40, 53C15, 53C20

Retrieve articles in all journals with MSC (1985): 53C40, 53C15, 53C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1988-15688-1